# SDR UALA2011102705811

- Difficulty date: October 26, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 74,819 hours, 23,467 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Defective
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP OUTBOARD FLAP TRACK, UPPER ATTACH FITTING TO FLAP MISSING 2 EACH MOUNT BOLTS.  REF BOEING CMM 57-53-76, IPL FIGURE 1, SHEET 11 OF 18, ITEM'S 470 AND 473, 2 LOWER HI-LOKS.  REMOVED FLAP AND INSTALLED MISSING FASTENERS, REFERENCE NON ROUTINE 25450.  FASTENERS REPLACED AS PART OF OUTBOARD FLAP FRONT SPAR WEB REPAIR ACP'D ON 085625 NON ROUTINE 26543.
